UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

Cyclosporin associated headache.

Steiger, MJ; Farrah, T; Rolles, K; Harvey, P; Burroughs, AK; (1994) Cyclosporin associated headache. J Neurol Neurosurg Psychiatry , 57 (10) 1258 - 1259.

Full text not available from this repository.

Abstract

Despite successful orthoptic liver transplantation some patients develop a recurrent headache that interferes with their quality of life. To estimate the frequency of this symptom 34 patients who had undergone orthoptic liver transplantation were questioned about the history and character of any headache. Six patients described a recurrent headache typical of migraine only since transplantation. In two patients the pain improved after reduction of cyclosporin dosage and thereby plasma cyclosporin concentration.

Type: Article
Title: Cyclosporin associated headache.
Location: ENGLAND
Language: English
Keywords: Cyclosporine, Female, Headache, Humans, Liver Transplantation, Male, Middle Aged
URI: http://discovery.ucl.ac.uk/id/eprint/493566
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item